Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 11, Issue 4 (2018), 1-18.
Double absolute indexed matrix summability with its applications
The well established theory of summability of simple series has been brought to a high degree of development; however the extension of this theory to multiple series is still in its infancy. As regards to the double series, in the proposed paper a result on absolute indexed matrix summability with an additional parameter of doubly infinite lower triangular matrix has been established that generalizes a theorem of E. Savaş and B. E. Rhoades  (see E. Savaş and B. E. Rhoades, Double absolute summability factor theorems and applications, Nonlinear Anal. 69 (2008), 189-200). Furthermore, some concluding remarks and applications are presented in support of our result.
Tbilisi Math. J., Volume 11, Issue 4 (2018), 1-18.
Received: 4 August 2017
Accepted: 18 June 2018
First available in Project Euclid: 4 January 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Jena, B. B.; Paikray, S. K.; Misra, U. K. Double absolute indexed matrix summability with its applications. Tbilisi Math. J. 11 (2018), no. 4, 1--18. doi:10.32513/tbilisi/1546570881. https://projecteuclid.org/euclid.tbilisi/1546570881